Facebook Pixel
EmpowHER Guest

how chemo effects your regular cycle

By Anonymous December 9, 2009 - 12:24am
Rate This

i started chemo back in july when i stared my cyclec were coming early be for chemo they were normal i had 4 round. So September is when i was finish my last cycle was sept 11 or 12 and i didnt come back on till just mayb a week ago Nov.25 and now for bout 3days when i wipe there's blood but it not in my urine what does this all mean. thank you for your help

Add a Comment1 Comments


Welcome to EmpowHer, and thank you for your question.

Chemotherapy very, very often disrupts a woman's menstrual cycle. Sometimes it disappears completely, as it did with you, and it takes a while to reappear.

What kind of chemo did you have? And for what sort of cancer?

And how old are yoU?

I ask because different chemotherapy drugs may have different effects. I would be glad to research yours for you, just let me know.

December 9, 2009 - 9:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.